# SDR ASOA2015091013782

- Difficulty date: September 10, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL PLATE CORRODED.  REPLACED SERVICE DOOR SILL PLATE.  TRANSFERRED ALL EXISTING FASTENER LOCATIONS TO SERVICEABLE SILL PLATE, PN SH670-31407-3 AND INSTALLED 7 EA DOMENUTS IAW SRM 51-40-11-001-001-A01 AND 51-45-00-001-001-A01.
